Advances in Fuzzy Mathematics (AFM)


Advances in Fuzzy Mathematics (AFM)

Publisher: Research India Publications

Advances in Fuzzy Mathematics (AFM) is an international journal of high
quality devoted to the publication of original research papers from all
areas of theoretical and applications of fuzzy sets and systems. The theory
of fuzzy sets now includes (and not restricted to) aggregation operations, a
generalized theory of relations, specific measures of information content, a
calculus of fuzzy numbers.

AFM publishes work in the theory and applications of fuzzy sets and systems
in the areas of foundations, pure mathematics, artificial intelligence,
control, robotics, data analysis, data mining, decision making, finance and
management, information systems, operations research, pattern recognition
and image processing, soft computing and uncertainty modeling.

The journal publishes research articles and reviews within the whole field
of Fuzzy Systems, and it will continue to provide information on the latest
trends and developments in this ever-expanding subject.

ISSN 0973-533X


Piergiulio Corsini
Department of Mathematics and Computer Science
University of Udine
Via delle Scienze 206
33100 Udine, Italy

Fax : 0039-0432-558499

Content available by subscription. Free sample issue available online.

Articles available in PDF format.

Current Issue: Volume 1 Number 1 (2006)

Date: 24 August 2007

Original posting date: 
Friday, August 24, 2007
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607